Back
American Journal of Computational Mathematics
ISSN Online: 2161-1211
Google-based IF: 0.67  Citations h5-index & Ranking
Submission

"An Adaptive Time-Step Backward Differentiation Algorithm to Solve Stiff Ordinary Differential Equations: Application to Solve Activated Sludge Models"

written by Jamal Alikhani1,2, Bahareh Shoghli3, Ujjal Kumar Bhowmik1, Arash Massoudieh2 ,

published by American Journal of Computational Mathematics, Vol.6 No.4, 2016

has been cited by the following article(s):

 
 
Top